TopCare Pain Relief, Extra Strength, for Adults, 500 mg, Caplets
Pain Relief, Extra Strength, for Adults, 500 mg, Caplets
Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen 500 mg. Pain reliever/fever reducer. See new warnings. Quality Guaranteed: Compare to Extra Strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Caplets). Gluten free. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions or comments? 1-888-423-0139. Fast Pass Exclusive Deal! Get $15 off when you buy $40 or more in TopCare products! Offer good through 3/29/2023!